# SDR P5CA2015102200167

- Difficulty date: October 19, 2015
- Submitted: October 23, 2015
- Operation: Air carrier
- Aircraft: N858GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37569
- Aircraft time: 16,134 hours, 2,863 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE, GEAR TILT AFTER TAKEOFF MSG, EXTINGUISHED AFTER A FEW SECONDS.  GEAR RETRACTED NORMAL, FOUND CMC MSG, 32723 INTERMITTENT FAULT NOT ACTIVE PERFORMED BODY GEAR TRUCK TILT SENSOR TEST OF LT BODY GEAR IAW AMM 32-61-12-820-801 FOUND SENSOR AND TARGET AT PERMITTED MEASURED CLEARANCE AT 3.9MM.  ALSO, PERFORMED PSEU CMC GROUND TEST IAW AMM 32-09-03 TEST PASS.
